Circle Of Janus
SF&F Fan Club - Home Page
InConJunction Science Fiction and Fantasy Convention

Indianapolis, IN

Sheraton Indianapolis Hotel & Suites

July 13 - 15, 2001


Main Page Registration Info Hotel Information Dealers' Room Programming Special Events Masquerade Contest Anime Room Video Room Art Show Committee Members
If you'd like to…

 • Receive regular email updates
 • Keep track of upcoming events

Click to subscribe to
InConJunction Announce

Support This Site

NOTE: This page contains archived web-site content.
Go to the InConJunction Home Page to view the information for the current year.


Video Room


InConJunction's Video Room shows a wide variety of Science Fiction, Fantasy, Horror and Comedy films at nearly all hours of the convention.

The Video Room staff always welcomes suggestions and movie referrals. An honest effort is made to research all suggestions and judge the suitability of each request.

To request additional information about InConJunction's Video Room, contact our Video Room chairperson via email at videoroom@inconjunction.org. Or write to:

InConJunction XXI - Video Room
P.O. Box 68514
Indianapolis, IN 46268-0514


Video Schedule


Friday


Noon

-

The Last Man On Earth - 86 minutes

1:30PM

-

Phase IV - 93 minutes

3:10PM

-

Slaughterhouse-Five - 104 minutes

5:00PM

-

Little Shop Of Horrors (1961) - 70 minutes

6:10PM

-

City Of The Lost Children - 112 minutes

8:05PM

-

The Man Who Fell To Earth - 140 minutes

10:30PM

-

Sammy Terry hosts Night Of The Living Dead - 90 minutes

Midnight

-

Forbidden Zone - 73 minutes

1:15AM

-

Suspiria - 97 minutes

2:55AM

-

Killer Tongue - 98 minutes

4:35AM

-

Free Enterprise - 116 minutes


Saturday


6:35AM

-

The Thing (1951) - 87 minutes

8:05AM

-

When Worlds Collide - 83 minutes

9:30AM

-

Attack Of The Killer Tomatoes - 87 minutes

11:00AM

-

Sci-Fi Music Videos - 60 minutes

Noon

-

Gamera II - 99 minutes

1:40PM

-

Gamera III - 108 minutes

3:30PM

-

Upcoming trailers - 60 minutes?

4:30PM

-

Star Wars Holiday Special - 50 minutes

5:20PM

-

Troops - 10 minutes

5:30PM

-

George Lucas In Love - 8 minutes

5:40PM

-

Trekkies - 86 minutes

7:10PM

-

The Lathe Of Heaven - 105 minutes

8:55PM

-

1984 - 113 minutes

10:50PM

-

Freaks - 64 minutes

Midnight

-

Rocky Horror - 100 minutes

1:40AM

-

Death Race 2000 - 78 minutes

3:00AM

-

A Clockwork Orange - 137 minutes


Sunday


5:20AM

-

Legend Of The 7 Golden Vampires - 83 minutes

6:45AM

-

The Fearless Vampire Killers - 124 minutes

8:50AM

-

The Iron Giant - 86 minutes

10:20AM

-

Bride Of The Monster - 68 minutes

11:30AM

-

Excalibur - 140 minutes

1:50PM

-

Rollerball - 129 minutes


Video room schedule subject to change without notice.


NOTE: This page contains archived web-site content.
Go to the InConJunction Home Page to view the information for the current year.


Would you like to volunteer to help out with the convention? Do you want to apply to be a participating guest, artist, or vendor? Do you have promotional items you want to provide or items that you'd like to donate to our charity auction? Want to receive the latest convention flyer and be kept informed of upcoming events? You can do all this and more via our Online Address Book form. All InConJunction participants (both approved and those pending approval) can login and update their Participant Profile and Settings via the new Event Planning Dashboard.


Send an E-Mail to the current Convention Chair-Person at conchair2001@inconjunction.org if you would like any additional information about InConJunction. Send an E-Mail to the convention webmaster at webmaster@inconjunction.org with questions or comments about the InConJunction web page.


InConJunction is dedicated to providing a harassment-free convention experience for everyone. This policy applies to all participants, whether Convention Committee members, volunteers, vendors, invited guests or paying attendees.


Share this page via: